# SDR DALA2023030701717

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 69,844 hours, 23,351 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 REPORT OF RT MAIN GEAR SMOKING FIRE FIGHTER CALLED AND WATER COOLED RT MAIN GEAR. CORRECTIVE ACTION: FOUND NBR 8 BRAKE ASSY DAMAGED AND LEAKING HYD FLUID. REPLACED NBR8 BRAKE ASSY PER B757 AMM 32-41, REMOVED RT MLG WHEEL ASSY PER B757 AMM 32-45. NBR 8 BREAKE LEAK CKS. (8428622)
